Lancaster EPrints

Quantum stochastic operator cocycles via associated semigroups.

Lindsay, J. Martin and Wills, S. J. (2007) Quantum stochastic operator cocycles via associated semigroups. Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3). pp. 533-556.

[img]
Preview
PDF (download.pdf)
Download (224Kb) | Preview

    Abstract

    A recent characterisation of Fock-adapted contraction operator stochastic cocycles on a Hilbert space, in terms of their associated semigroups, yields a general principle for the construction of such cocycles by approximation of their stochastic generators. This leads to new existence results for quantum stochastic differential equations. We also give necessary and sufficient conditions for a cocycle to satisfy such an equation.

    Item Type: Article
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Additional Information: The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3), pp 535-556 2007, © 2007 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 2383
    Deposited By: ep_importer
    Deposited On: 01 Apr 2008 13:34
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 13:14
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/2383

    Actions (login required)

    View Item